# SDR IPXA2018111636023

- Difficulty date: November 16, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 65,628 hours, 14,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN.   COMPLIED WITH AN OPS CHECK OF THE DOOR.   CHECKED GOOD IAW AMM 52-10-01.
